# SDR UPS202762

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Tail Skid
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(SUPPLEMENTAL MRR)  PILOT REPORTED THAT AFTER TAKEOFF, RED GEAR LIGHTS REMAINED ON WITH GEAR HANDLE UP, TAIL SKID LIGHT REMAINED ON.  RECYCLED HANDLE, ALL GREEN POS LIGHTS WORKED NORMALLY AND DOOR LIGHTS WORKED NORMALLY.  RED LIGHTS REMAINED ON AFTER RECYCLE ON TAIL SKID LIGHT.  PULLED ACTUATOR CIRCUIT BREAKER.  TESTED TAIL SKID PER MM 32-71-01 WITH NO FAULTS FOUND.  DMI CLEARED.
